I had a really bad time on Prozac (20mg. a day) Had to wean off it. Check with your DR you might be able to go down to 10mg for a few days and then stop. It stays in your system 3-4 days after you stop completely. (I have read on the internet that it takes longer, but my DR said 3-4 days) I felt better but went thru this weird insomnia for a while. Good luck. I for one cannot take any SSRIs because of the side effects. - Carol
my mum was on prozac and it never really helped her in any way. you should talk to your doctor about taking citalopram (highest dosage 40mg) but they make me feel so relaxed. they even help me relax when i go to bed. when you take them for the first 3-4 days they make you feel sick, but my appitite has come back, i sleep better and i don't get any side effects. but talk to your doctor first. prozac should be your last option. but i will warn you doctrs try to persuade you to take other things because citalopram is so expensive to prescribe.
hope i helped. - wingedlocket7